A Set of Continuous Orthogonal Functions

Ph. Franklin

Mathematische Annalen (1928)

  • Volume: 100, page 522-529
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Franklin, Ph.. "A Set of Continuous Orthogonal Functions." Mathematische Annalen 100 (1928): 522-529. <http://eudml.org/doc/159303>.

author = {Franklin, Ph.},
journal = {Mathematische Annalen},
pages = {522-529},
title = {A Set of Continuous Orthogonal Functions},
url = {http://eudml.org/doc/159303},
volume = {100},
year = {1928},

AU - Franklin, Ph.
TI - A Set of Continuous Orthogonal Functions
JO - Mathematische Annalen
PY - 1928
VL - 100
SP - 522
EP - 529
UR - http://eudml.org/doc/159303
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.